Show simple item record

dc.creator Mínguez Espallargas, Alberto es
dc.date.accessioned 2016-10-17T10:18:53Z
dc.date.available 2016-10-17T10:18:53Z
dc.date.issued 2013
dc.identifier.citation Mínguez Espallargas, A. (2013). Représentations banales de GLm(D). Compositio Mathematica, 149, 679-704.
dc.identifier.issn 0010-437X es
dc.identifier.issn 1570-5846 es
dc.identifier.uri http://hdl.handle.net/11441/47615
dc.description.abstract Let F be a non-Archimedean locally compact field of residue characteristic p, let D be a finite dimensional central division F-algebra and let R be an algebraically closed field of characteristic different from p. We define banal irreducible R-representations of the group G = GLm(D). This notion involves a condition on the cuspidal support of the representation depending on the characteristic of R. When this characteristic is banal with respect to G, in particular when R is the field of complex numbers, any irreducible R-representation of G is banal. In this article, we give a classification of all banal irreducible R-representations of G in terms of certain multisegments, called banal. When R is the field of complex numbers, our method provides a new proof, entirely local, of Tadi´c’s classification of irreducible complex smooth representations of G. es
dc.description.sponsorship Engineering and Physical Sciences Research Council es
dc.description.sponsorship Agence Nationale de la Recherche es
dc.description.sponsorship Ministerio de Educación y Ciencia es
dc.description.sponsorship Ministerio de Ciencia e Innovación es
dc.description.sponsorship Fondo Europeo de Desarrollo Regional es
dc.format application/pdf es
dc.language.iso fra es
dc.publisher Foundation Compositio Mathematica es
dc.relation.ispartof Compositio Mathematica, 149, 679-704.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Representations of p-adic groups es
dc.subject Modular representation es
dc.subject Multisegment es
dc.subject Banal representation es
dc.title Représentations banales de GLm(D) es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de álgebra es
dc.relation.projectID GR/T21714/01 es
dc.relation.projectID EP/G001480/1 es
dc.relation.projectID ANR-08-BLAN-0259-01 es
dc.relation.projectID ANR-10-BLANC-0114 es
dc.relation.projectID MTM2007-66929 es
dc.relation.projectID MTM2010-19298 es
dc.relation.publisherversion https://www.cambridge.org/core/services/aop-cambridge-core/content/view/808089B4700ECDAE57D1179C0D48DB1A/S0010437X12000590a.pdf/representations-banales-de-rm-gl-m-rm-d.pdf es
dc.identifier.doi 10.1112/S0010437X12000590 es
dc.contributor.group Universidad de Sevilla. FQM218: Geometria Algebraica, Sistemas Diferenciales y Singularidades es
idus.format.extent 27 p. es
dc.journaltitle Compositio Mathematica es
dc.publication.volumen 149 es
dc.publication.initialPage 679 es
dc.publication.endPage 704 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/47615
Size: 449.6Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record